# SDR AMTA200300265

- Difficulty date: February 24, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N325TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'EXIT' SIGN AT 2L DOOR FELL OFF AFTER TAKEOFF.  REINSTALLED EXIT SIGN AT 2L DOOR, ORIGINAL SIGN, NO DEFECTS NOTED.  OK FOR SERVICE.  (M)
